# SDR SWIA200617882

- Difficulty date: December 25, 2006
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 8,465 hours, 7,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 RBL9 2 CLIPS ATTACHING TO FLOORBEAM CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW RBL 9 CLIP PER REO 601R 53-0054A.
